# SDR COEA2015062403900

- Difficulty date: June 24, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: S55172100210
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT HORIZONTAL LE HAS AREAS OF LEVEL 2 CORROSION.  REPAIR IAW SRAS CE 3859 15 9428 DATED 7 16 15.
